Folgen
Mikko Parviainen
Mikko Parviainen
Bestätigte E-Mail-Adresse bei jyu.fi - Startseite
Titel
Zitiert von
Zitiert von
Jahr
On the definition and properties of -harmonious functions
JJ Manfredi, M Parviainen, JD Rossi
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 11 (2), 215-241, 2012
1642012
An asymptotic mean value characterization for 𝑝-harmonic functions
J Manfredi, M Parviainen, J Rossi
Proceedings of the American Mathematical Society 138 (3), 881-889, 2010
1632010
An asymptotic mean value characterization for a class of nonlinear parabolic equations related to tug-of-war games
JJ Manfredi, M Parviainen, JD Rossi
SIAM journal on mathematical analysis 42 (5), 2058-2081, 2010
1062010
Dynamic programming principle for tug-of-war games with noise
JJ Manfredi, M Parviainen, JD Rossi
ESAIM: Control, Optimisation and Calculus of Variations 18 (1), 81-90, 2012
862012
Solutions of nonlinear PDEs in the sense of averages
B Kawohl, J Manfredi, M Parviainen
Journal de mathématiques pures et appliquées 97 (2), 173-188, 2012
712012
Harnack's inequality for p-harmonic functions via stochastic games
H Luiro, M Parviainen, E Saksman
Communications in Partial Differential Equations 38 (11), 1985-2003, 2013
542013
On the existence and uniqueness of -harmonious functions
H Luiro, M Parviainen, E Saksman
512014
Self-improving property of nonlinear higher order parabolic systems near the boundary
V Bögelein, M Parviainen
Nonlinear Differential Equations and Applications NoDEA 17 (1), 21-54, 2010
512010
Global gradient estimates for degenerate parabolic equations in nonsmooth domains
M Parviainen
Annali di Matematica Pura ed Applicata 188, 333-358, 2009
502009
C1, α regularity for the normalized p-Poisson problem
A Attouchi, M Parviainen, E Ruosteenoja
Journal de Mathématiques Pures et Appliquées 108 (4), 553-591, 2017
482017
Equivalence of viscosity and weak solutions for the p (x)-Laplacian
P Juutinen, T Lukkari, M Parviainen
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 27 (6), 1471-1487, 2010
372010
A connection between a general class of superparabolic functions and supersolutions
R Korte, T Kuusi, M Parviainen
Journal of Evolution Equations 10, 1-20, 2010
372010
Stability for degenerate parabolic equations
J Kinnunen, M Parviainen
Walter de Gruyter GmbH & Co. KG 3 (1), 29-48, 2010
362010
Reverse Hölder inequalities for singular parabolic equations near the boundary
M Parviainen
Journal of Differential Equations 246 (2), 512-540, 2009
362009
Harnack's inequality for quasiminimizers with nonstandard growth conditions
P Harjulehto, T Kuusi, T Lukkari, N Marola, M Parviainen
Journal of mathematical analysis and applications 344 (1), 504-520, 2008
362008
Global higher integrability for parabolic quasiminimizers in nonsmooth domains
M Parviainen
Calculus of Variations and Partial Differential Equations 31, 75-98, 2008
352008
Tug-of-war games with varying probabilities and the normalized -Laplacian
Á Arroyo, J Heino, M Parviainen
arXiv preprint arXiv:1608.03701, 2016
332016
Local regularity for time-dependent tug-of-war games with varying probabilities
M Parviainen, E Ruosteenoja
Journal of Differential Equations 261 (2), 1357-1398, 2016
332016
Regularity for nonlinear stochastic games
H Luiro, M Parviainen
Annales de l'Institut Henri Poincaré C 35 (6), 1435-1456, 2018
322018
Hölder regularity for the gradient of the inhomogeneous parabolic normalized -Laplacian
A Attouchi, M Parviainen
Communications in Contemporary Mathematics 20 (04), 1750035, 2018
282018
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20